# SDR 03FDEA00701

- Difficulty date: May 7, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - O/B FLAP I/B HINGE (FLAP SIDE) LWR PIVOT, I/B LUG I/B FACE CORRODED.  RT WING- O/B FLAP I/B HINGE (FLAP SIDE) LWR PIVOT, I/B LUG I/B FACE   CORRODED AREA REPAIR CARRIED OUT AS PER FEDEX E.A. 1-5750-68415 WINGS- RIGHT O/B   FLAP- I/B HINGE AFT SUPPORT CORROSION.
